# SDR 2002F01011

- Difficulty date: November 4, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 3,862 hours, 1,420 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Motor
- Part number: 609891002
- Part serial: 050104072
- Condition: Inoperative
- Location: Center Tank
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(ORIG-CLOSED) RT CENTER BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED. EICAS MESSAGE CTR R FUEL PUMP DISPLAYED. AT THE TIME THERE WAS 4100 LBS OF FUEL IN CENTER TANK. MAINTENANCE REMOVED AND REPLACED RIGHT CENTER MOTOR IMPELLER PER AMM 28-22-03-4. OPERATIONAL CHECKS NORMAL. LEAK CHECKED, NO LEAKS NOTED.
